Calculus of Variations and Geometric Measure Theory

A. Braides - V. Chiadò Piat - L. D'Elia

An extension theorem from connected sets and homogenization of non-local functionals

created by braidesa on 09 Jul 2020
modified on 03 Sep 2021


Published Paper

Inserted: 9 jul 2020
Last Updated: 3 sep 2021

Journal: Nonlinear Analysis
Volume: 208
Pages: 112316
Year: 2021
Doi: 10.1016/

ArXiv: 2007.04635 PDF


We study the asymptotic behaviour of convolution-type functionals defined on general periodic domains by proving an extension theorem.